Drugs Causing Mental Confusion
Today topic is important if you or someone you love is suffering with mental confusion, a condition that can be partially caused by prescriptions drugs or the illness we all dread hearing the name, Alzheimer’s! Yes, that’s right. Prescription drugs can cause such a symptom as increased mental confusion. This reality is the basis of an article in the Wall Street Journal, Detective Work: The False Alzheimer’s Diagnosis by Melinda Beck, health reporter. *Please read all the way to the end and catch her video interview.
Family members of J.D. “Jasper” Cain suspected he had Alzheimer’s disease…maybe even Parkinson’s. Doctors kept raising his prescription drugs.
Now, 13 years after his symptoms began Mr. Cain, 70 is walking, joking and matching wits with TV’s ‘Jeopardy’ again. ‘It was just like getting my life back.’
What changed for this man who was seemingly headed downhill toward the end of his life and suffering with a multitude of horrible symptoms? Answer… .
The right diagnosis and the right prescription drugs.
Alzheimer’s symptoms such as mental confusion, memory loss and personality changes can be side effects from prescription drugs- even commonly used and accepted drugs.
As reported in the article, this list of possible drugs can include:
- anti-anxiety drugs
- muscle relaxants
- drugs that block the brain chemical acetylcholine
- cholesterol-reducing statins
In many instances, the mental confusion (cognitive symptoms) vanish when a medication is stopped. The results can be even more drastic when another condition is implicated. Take a quick look at this video on Alzheimer’s, featuring the Wall Street Journal’s health reporter, Melinda Beck.
This is shocking yet incredibly valuable information. Use the buttons below to “share” this info or print it out and take it to your doctor or your parent’s physicians. If you suspect that such drugs may be causing mental confusion, this is critically important.
There could be a lot more to your story than being doomed to suffer with symptoms caused, at least in part, by prescription drugs!